# SDR DALA2021100406033

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 7,139 hours, 811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 EMERGENCY EXIT SIGNS INOPERATIVE AT LOCATIONS 605. CORRECTIVE ACTION: PERFORMED OPS CHECK EMERGENCY EXIT SIGNS POS 605. FOUND OPS NORMAL. (1968983)
